MAUDE Adverse Event Report: COLOPLAST A/S TITAN; INFLATABLE PENILE PROTHESIS

COLOPLAST A/S TITAN; INFLATABLE PENILE PROTHESIS
Model Number ESR8202400
Medical Device Problem Codes Fluid/Blood Leak (1250); Pumping Problem (3016)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.Coloplast has not been provided any corroborating evidence to verify the information contained in this report.
 
Event or Problem Description
According to the available information, though not verified, initial procedure done in 2013.Device stopped pumping up a few months ago.Device unable to cycle, makes squeaking sound consistent with a leak.Upon explant, there was a leak at the tubing from the pump to cylinder.Drained and retained old reservoir.Put a new reservoir on left side.Reservoir filled with 100ml.Device removed and replaced.
 
Additional Manufacturer Narrative
According to the available information this inflatable penile prosthesis was implanted in 2013 and removed/replaced on (b)(6) 2021 due to the device stopped pumping up.Device unable to cycle, makes squeaking sound consistent with a leak.Upon explant, there was a leak at the tubing from the pump to cylinder.The explanted prosthesis was not returned for evaluation.Without the benefit of analyzing the explant, quality cannot confirm any observations and cannot comment on the condition of the prosthesis.If the explanted device becomes available, or additional information is received, quality will re-evaluate this complaint in accordance to procedures.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.
 
Event or Problem Description
Based on the available information, the reported complaint is identified in the risk management documentation and reviewed routinely with management to monitor complaint trends as part of post market surveillance.No corrective action is required at this time.

Brand Name
TITAN
Common Device Name
INFLATABLE PENILE PROTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key11292101
Report Number2125050-2021-00107
Device Sequence Number610688
Product Code FHW
UDI-Device Identifier05708932487566
UDI-Public05708932487566
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESR8202400
Device Catalogue NumberESR820
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/11/2021
Supplement Date Received by Manufacturer01/11/2021
Initial Report FDA Received Date02/08/2021
Supplement Report FDA Received Date08/18/2021
Patient Sequence Number1